Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2013, Volume 4, Issue 1, Pages 77–86 (Mi mvk74)  

This article is cited in 2 scientific papers (total in 2 papers)

On the numbers of equivalent tuples sets in a sequence of independent random variables

V. G. Mihailova, A. M. Shoitovb

a Steklov Mathematical Institute of RAS, Moscow
b Academy of Cryptography of the Russian Federation, Moscow

Abstract: Let $\mathbf X$ be a sequence of $n+s-1$ polynomial trials with $N$ outcomes. Limit joint distributions of the numbers of $r$-sets of equivalent $s$-tuples in $\mathbf X$ are proved. Two types of conditions on the parameters $n,N\to\infty$, $s<N$ are considered. Under the conditions of the first type the mean number of $s$-tuples with coinciding outcomes is bounded. Under the conditions of the second type the mean number of $s$-tuples without concidings is bounded.

Key words: polynomial trials, equivalent tuples, compound Poisson distribution.

DOI: https://doi.org/10.4213/mvk74

Full text: PDF file (120 kB)
References: PDF file   HTML file

UDC: 519.212.2+519.214.5
Received 03.X.2012

Citation: V. G. Mihailov, A. M. Shoitov, “On the numbers of equivalent tuples sets in a sequence of independent random variables”, Mat. Vopr. Kriptogr., 4:1 (2013), 77–86

Citation in format AMSBIB
\Bibitem{MikSho13}
\by V.~G.~Mihailov, A.~M.~Shoitov
\paper On the numbers of equivalent tuples sets in a~sequence of independent random variables
\jour Mat. Vopr. Kriptogr.
\yr 2013
\vol 4
\issue 1
\pages 77--86
\mathnet{http://mi.mathnet.ru/mvk74}
\crossref{https://doi.org/10.4213/mvk74}


Linking options:
  • http://mi.mathnet.ru/eng/mvk74
  • https://doi.org/10.4213/mvk74
  • http://mi.mathnet.ru/eng/mvk/v4/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Gusev, L. A. Miroshnichenko, N. V. Salomatina, “Strukturnye analogii v simvolnykh posledovatelnostyakh razlichnoi yazykovoi prirody”, Mashinnoe obuchenie i analiz dannykh, 1:10 (2014), 1407–1422  elib
    2. V. G. Mikhailov, “On the probability of existence of substrings with the same structure in a random sequence”, Discrete Math. Appl., 27:6 (2017), 377–386  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические вопросы криптографии
    Number of views:
    This page:284
    Full text:151
    References:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021